MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REP, DYONICS POWER II CONTROL UNIT; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REP, DYONICS POWER II CONTROL UNIT; ARTHROSCOPE
Model Number 72200873S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the port a was not working, a short circuit error message occurred.No user injury was reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of short circuit error was not confirmed.Unit did fail for a system error ¿unable to retrieve custom settings¿.Cause of system error is low battery voltage for custom setting memory chip on main pcb.Battery voltage reads 1.47 volts on a 3 volt battery.This causes a loss of power to main pcb's ic with the custom settings memory.Replaced old battery with a known good battery and control unit passed functional testing with no system errors and unit retained all custom settings.No shorts were found during functional testing.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REP, DYONICS POWER II CONTROL UNIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7337823
Report Number1643264-2018-00221
Device Sequence Number19411216
Product Code HRX
UDI-Device Identifier03596010615411
UDI-Public(01)03596010615411
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200873S
Device Catalogue Number72200873S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2018
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1